# SDR YENA201709260799

- Difficulty date: September 26, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 58,744 hours, 20,938 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

OIL FUMES DURING DESCENT BELOW 10,000 FT, HP VALVE WAS OPEN,   FOUND APU OIL OVERSERVICED.  REMOVED EXCESSIVE OIL,  CLEANED APU,  APU BAY, AND INLET DUCTS. ACCOMPLISHED PACK BURN. ACFT OK FOR SERVICE.  ACCOMPLISHED ECS DECONTAMINATION IAW 21-00-00-615-002-A.
